Toggle Main Menu Toggle Search

ePrints

An Improved Algorithm for Discrete Chebyshev Linear Approximation

Lookup NU author(s): Professor Chris Phillips

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Barrodale I, Phillips C

Publication type: Conference Proceedings (inc. Abstract)

Conference Name: 4th Manitoba Conference on Numerical Mathematics

Year of Conference: 1974

Pages: 177-190


Share